# SDR HEEA968287

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272J
- Make and model: Bell 206B
- Aircraft serial: 3620
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031023
- Condition: Defective
- Location: M/R
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SERVO DEFECTIVE. PILOT INPUT VERY HIGH.
